MathSciNet Relay Station
MathSciNet bibliographic data
MR1775828 30D15
Gorenflo, R.; Kilbas, A. A.; Rogosin, S. V. On the generalized Mittag-Leffler type functions. Integral Transform. Spec. Funct. 7 (1998), no. 3-4, 215–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement